# SDR COMA0160263

- Difficulty date: February 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 4,529 hours, 4,726 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356024310
- Condition: False Indication
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT 14TH STAGE BLEED AIR LEAK WARNING.  REPLACED THE LT PYLON LEAK SENSING ELEMENT.
